# SDR R61A2022050500321

- Difficulty date: April 8, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N724YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000502
- Aircraft time: 16,449 hours, 10,834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 17086667403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CFIII WATER ACCESS DOOR FOUND CORROSION ON EXTERNAL SKIN. CFIII WATER ACCESS DOOR WITH CORROSION ON EXTERNAL SKIN REPLACED WITH NEW IAW EMB 170 AMM 20-10-01.
